# SDR UPS06446504

- Difficulty date: March 10, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX SKIN LAP S39L CUTER SKIN 1EA TOP ROW FASTENER LOCATION AT BS 764  FOUND MATERIAL LOSS APPROX 0.11" ( IE > 10% ), REF NRC NR 5997 SKIN REPAIR WORKING DETAIL OVERLAPPING SKIN REPAIRED AT BS 740-770 S38L - 39L AREA AS PER SRM 53-30-03 FIG 48 WITHOUT ZERO TIMING AT CRITICAL ROW FASTENER SUBSEQUENT INSP ARE NECESSARY FOR CATEGORY B REPAIR REFER TO TABLE II INTERNAL HFEC AT 6000 CYCLE IS RECOMMENDED.
